Search Results1-7 of  7

  • FUJISAKI Taisei ID: 9000000301897

    Department of Internal Medicine, Syujinkai Fujisaki Hospital (2009 from CiNii)

    Articles in CiNii:8

    • Severe hypoglycemia and paralytic ileus caused by disopyramide in a hemodialysis patient (1999)
    • A case of agranulocytosis and acute progressive renal dysfunction due to hyperuricemia associated with Mizoribine(MZ)administration (1998)
    • A case of systemic lupus erythematosus patient who died of rupture of abdominal aortic aneurysm (2003)
  • FUJISAKI Taisei ID: 9000011225338

    the Department of Internal Medicine, Saga Medical School (2001 from CiNii)

    Articles in CiNii:1

    • Cellular Crescents and Segmental Glomerular Necrosis in IgA Nephropathy Are Indicative of the Beneficial Effects of Corticosteroid Therapy (2001)
  • FUJISAKI Taisei ID: 9000022149450

    the Department of Internal Medicine, Saga Medical School (2001 from CiNii)

    Articles in CiNii:1

    • Cellular Crescents and Segmental Glomerular Necrosis in IgA Nephropathy Are Indicative of the Beneficial Effects of Corticosteroid Therapy. (2001)
  • FUJISAKI Taisei ID: 9000255722783

    Articles in CiNii:1

    • A case of systemic lupus erythematosus patient who died of rupture of abdominal aortic aneurysm. (2003)
  • Fujisaki Taisei ID: 9000254510416

    Department of Internal Medicine, Saga Medical School (1998 from CiNii)

    Articles in CiNii:1

    • A case of agranulocytosis and acute progressive renal dysfunction due to hyperuricemia associated with Mizoribine(MZ) administration. (1998)
  • Fujisaki Taisei ID: 9000254510693

    Department of Internal Medicine, Saga Medical School (1999 from CiNii)

    Articles in CiNii:1

    • Severe hypoglycemia and paralytic ileus caused by disopyramide in a hemodialysis patient. (1999)
  • Fujisaki Taisei ID: 9000254512446

    Department of Internal Medicine, Saga Medical School (2003 from CiNii)

    Articles in CiNii:1

    • A case of eosinophilic pneumonia associated with losartan administration in a hemodialysis patient. (2003)
Page Top